Équations aux dérivées partielles stochastiques nonlinéaires et solutions de viscosité
Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1998-1999), Exposé no. 1, 13 p.
@article{SEDP_1998-1999____A1_0,
     author = {Lions, Pierre-Louis and Souganidis, Panagiotis E.},
     title = {\'Equations aux d\'eriv\'ees partielles stochastiques nonlin\'eaires et solutions de viscosit\'e},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique) dit aussi "S\'eminaire Goulaouic-Schwartz"},
     note = {talk:1},
     publisher = {Centre de math\'ematiques Laurent Schwartz, \'Ecole polytechnique},
     year = {1998-1999},
     language = {fr},
     url = {http://www.numdam.org/item/SEDP_1998-1999____A1_0/}
}
TY  - JOUR
AU  - Lions, Pierre-Louis
AU  - Souganidis, Panagiotis E.
TI  - Équations aux dérivées partielles stochastiques nonlinéaires et solutions de viscosité
JO  - Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz"
N1  - talk:1
PY  - 1998-1999
DA  - 1998-1999///
PB  - Centre de mathématiques Laurent Schwartz, École polytechnique
UR  - http://www.numdam.org/item/SEDP_1998-1999____A1_0/
LA  - fr
ID  - SEDP_1998-1999____A1_0
ER  - 
Lions, Pierre-Louis; Souganidis, Panagiotis E. Équations aux dérivées partielles stochastiques nonlinéaires et solutions de viscosité. Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1998-1999), Exposé no. 1, 13 p. http://www.numdam.org/item/SEDP_1998-1999____A1_0/

[1] M. Bardi, M.G. Crandall, L.C. Evans, H.M. Soner et P.E. Souganidis : Viscosity solutions and applications. Lect. Notes Math. #1660, Springer, Berlin, 1994.

[2] G. Barles : Solutions de viscosité des équations de Hamilton-Jacobi. Mathé- matiques et Applications, #17, Springer, Berlin, 1994. | MR 1613876 | Zbl 0819.35002

[3] G. Barles, H.M. Soner et P.E. Souganidis : Front propagation and phase field theory. S.I.A.M. J. Cont. Opt., 31 (1993), p. 439-469. | MR 1205984 | Zbl 0785.35049

[4] G. Barles et P.E. Souganidis : A new approach to front propagation : Theory and Applications, à paraître dans Arch. Rat. Mech. Anal. . | MR 1617291 | Zbl 0904.35034

[5] R. Cont : Modeling term structure dynamics : an infinite dimensional approach. Preprint # 402, CMAP, Ecole Polytechnique, Palaiseau, 1998. | MR 2144706 | Zbl 02186806

[6] M.G. Crandall, H. Ishii et P.-L. Lions : User’s guide to viscosity solutions of second order partial differential equations. Bull. Amer. Math. Soc., 27 (1992), p. 1-67. | MR 1118699 | Zbl 0755.35015

[7] M.G. Crandall et P.-L. Lions : Viscosity solutions of Hamilton-Jacobi equations. Trans. Amer. Math. Soc., 277 (1983), p. 1-42. | MR 690039 | Zbl 0599.35024

[8] W.H. Fleming et H.M. Soner : Controlled Markov processes and viscosity solutions. Springer, Berlin, 1993. | MR 1199811 | Zbl 0773.60070

[9] T. Funaki : Singular limit for stochastic reaction-diffusion equations and generation of random interfaces. Preprint. | MR 1736690 | Zbl 0943.60060

[10] H. Ishii : Hamilton-Jacobi equations with discontinuous Hamiltonians on arbitrary open sets. Bull. Fac. Sci. Engin. Chuo Univ., 28 (1989), p. 33-77. | MR 845397 | Zbl 0937.35505

[11] N.V. Krylov and B.L. Rozovsky : On the Cauchy problem for linear stochastic partial differential equations. Izv. Akad. Nauk. SSSR, 41 (1977), p. 1329-1347. | MR 501350 | Zbl 0371.60076

[12] H. Kunita : Stochastic partial differential equations connected with nonlinear filtering. CIME course, Lect. Notes Math. #972, Springer, Berlin, 1982. | MR 705933 | Zbl 0527.60067

[13] H. Kushner et H. Huang : Limits of parabolic partial differential equations with wide band stochastic coefficients and an application to filtering theory. Stochastics, 14 (1990), p. 115-148. | MR 800241 | Zbl 0566.60061

[14] P.-L. Lions and B. Perthame : Remarks on Hamilton-Jacobi equations with measurable time dependent Hamiltonians. Nonl. Anal. T.M.A., 11 (1987), p. 613-622. | MR 886652 | Zbl 0688.35052

[15] P.-L. Lions et P.E. Souganidis : travail en préparation.

[16] P.-L. Lions et P.E. Souganidis : Fully nonlinear stochastic partial diffe- rential equations. C.R. Acad. Sci. Paris, 326 (1998), p. 1085-1092. | MR 1647162 | Zbl 1002.60552

[17] P.-L. Lions et P.E. Souganidis : Fully nonlinear stochastic partial diffe- rential equations : Nonsmooth equations and applications. C.R. Acad. Sci. Paris, 327 (1998), p. 735-742. | MR 1659958 | Zbl 0924.35203

[18] M. Musicla : Stochastic PDEs and term structure modeling. Preprint, 1993.

[19] E. Pardoux : Equations aux dérivées partielles stochastiques non linéaires monotones. Etude de solutions fortes de type Ito. Thèse, Université Paris-Nord, Novembre 1975.

[20] E. Pardoux : Stochastic partial differential equations and filtering of diffusion processes. Stochastics, 3 (1979), p. 127-167. | MR 553909 | Zbl 0424.60067

[21] E. Pardoux : Equations of nonlinear filtering, and application to stochastic control with partial observation. CIME course, Lect. Notes in Math. #972, Springer, Berlin, 1982. | MR 705935 | Zbl 0534.93058

[22] B.L. Rozovsky : Stochastic partial differential equations arising in nonlinear filtering problems. Uspekhi. Mat. Nauk., 27 (1972), p. 213-214. | MR 397864

[23] H. Watanabe : On the convergence of partial differential equations of parabolic type with rapidly oscillating coefficients to stochastic partial differential equations. Appl. Math. Optim., 20 (1989), p. 81-96. | MR 989433 | Zbl 0678.60046

[24] M. Zakai : On the optimal filtering of diffusion processes. Z. Wahr. Verw. Geb., 11 (1969), p. 230-243. | MR 242552 | Zbl 0164.19201